Skip to Main content Skip to Navigation


hal-00974845v1  Conference papers
Brigitte Bidégaray-FesquetEric DumasGuillaume James. An asymptotic model for small amplitude solutions to Newton's cradle
2014 SIAM Conference on Nonlinear Waves and Coherent Structures, Aug 2014, Cambridge, United Kingdom
...
hal-01170929v1  Journal articles
Valeria BanicaErwan FaouEvelyne Miot. Collision of almost parallel vortex filaments
Communications on Pure and Applied Mathematics, Wiley, 2017, 70 (2), pp.378-405. ⟨10.1002/cpa.21637⟩
...
hal-00805427v2  Journal articles
Martin DerauxElisha Falbel. Complex hyperbolic geometry of the figure eight knot
Geometry and Topology, Mathematical Sciences Publishers, 2015, 19, pp.237-293. ⟨10.2140/gt.2015.19.237⟩
...
hal-01242032v2  Journal articles
Juliette LeblondElodie PozziEmmanuel Russ. Composition operators on generalized Hardy spaces
Complex Analysis and Operator Theory, Springer Verlag, 2015, 119, pp.354-381
hal-00997358v1  Journal articles
Eric BonnetierChun-Hsiang TsouFaouzi Triki. Eigenvalues of the Neumann-Poincaré operator of 2 inclusions with contact of order m : a numerical study
Journal of Computational Mathematics -International Edition-, Global Science Press, 2018, 36 (1), pp.17-28. ⟨10.4208/jcm.1607-m2016-0543⟩
...
hal-02154679v4  Journal articles
Alin BostanTanguy RivoalBruno Salvy. Explicit degree bounds for right factors of linear differential operators
Bulletin of the London Mathematical Society, London Mathematical Society, 2021, 53 (1), pp.53--62. ⟨10.1112/blms.12396⟩
hal-01975531v1  Journal articles
Zhiyu TianChenyang Xu. Finiteness of fundamental groups
Compositio Mathematica, Foundation Compositio Mathematica, 2017, 153 (02), pp.257-273
...
hal-00831868v1  Journal articles
Brigitte Bidégaray-FesquetEric DumasGuillaume James. From Newton's cradle to the discrete p-Schrödinger equation
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2013, 45 (6), pp.3404-3430. ⟨10.1137/130924196⟩
...
hal-00505587v1  Journal articles
François CastellaEric Dumas. High frequency behavior of the Maxwell-Bloch model with relaxation: convergence to the Schrödinger-rate system
Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2012, 9 (3), pp.355-401. ⟨10.1142/S0219891612500129⟩
hal-01768400v1  Journal articles
Elisha FalbelAntonin GuillouxPierre Will. Hilbert metric without convexity
Journal of Geometric Analysis, 2020, Gennadi Henkin: In Memoriam, 30, pp.2865-2896. ⟨10.1007/s12220-020-00426-x⟩
...
hal-01458747v1  Journal articles
Eric BonnetierCharles DapognyFaouzi Triki. Homogenization of the eigenvalues of the Neumann-Poincaré operator
Archive for Rational Mechanics and Analysis, Springer Verlag, 2019, 234 (2), pp.777-855. ⟨10.1007/s00205-019-01402-8⟩
...
hal-01203086v1  Conference papers
Vanessa VitseAlexandre Wallet. Improved Sieving on Algebraic Curves
LATINCRYPT 2015, 4th International Conference on Cryptology and Information Security in Latin America, Aug 2015, Guadalajara, Mexico. pp.295-307, ⟨10.1007/978-3-319-22174-8_16⟩
...
hal-01017378v1  Journal articles
Ugo BoscainGrégoire CharlotMoussa GayePaolo Mason. Local properties of almost-Riemannian structures in dimension 3
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2014, 35 (9)
...
hal-00529640v2  Journal articles
Louis EsperetSylvain GravierMickael MontassierPascal OchemAline Parreau. Locally identifying coloring of graphs
The Electronic Journal of Combinatorics, Open Journal Systems, 2012, 19 (2), pp.40
...
hal-02274642v4  Journal articles
Aline MarguetCharline Smadi. Long time behaviour of continuous-state nonlinear branching processes with catastrophes
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2021, 26, pp.1-32. ⟨10.1214/21-EJP664⟩
...
hal-01160902v2  Journal articles
Davide BarilariLuca Rizzi. On Jacobi fields and canonical connection in sub-Riemannian geometry
Archivum Mathematicum, Masarykova Universita, 2017, 53 (2), pp.77-92. ⟨10.5817/AM2017-2-77⟩
...
hal-01370289v1  Journal articles
Antonin GuillouxPierre Will. On SL(3,C)-representations of the Whitehead link group
Geometriae Dedicata, Springer Verlag, 2019, 202, pp.81-101. ⟨10.1007/s10711-018-0404-8⟩
...
hal-01377408v2  Journal articles
Luca RizziUlysse Serres. On the cut locus of free, step two Carnot groups
Proceedings of the American Mathematical Society, American Mathematical Society, 2017, 145, pp.5341-5357. ⟨10.1090/proc/13658⟩
...
hal-01633367v1  Journal articles
Eric BonnetierFaouzi TrikiChun-Hsiang Tsou. On the electro-sensing of weakly electric fish
Journal of Mathematical Analysis and Applications, Elsevier, 2018, 464 (1), pp.280-303. ⟨10.1016/j.jmaa.2018.04.008⟩
hal-00879444v1  Journal articles
Davide BarilariUgo BoscainGrégoire CharlotRobert W. Neel. On the heat diffusion for generic Riemannian and sub-Riemannian structures
International Mathematics Research Notices, Oxford University Press (OUP), 2017, 15, pp.4639-4672. ⟨10.1093/imrn/rnw141⟩
hal-01104763v1  Directions of work or proceedings
yann OllivierHervé PajotCédric Villani. Optimal Transportation
Yann Ollivie; Hervé Pajo; Cédric Villani. Summer school on Optimal transportation, 2009, Grenoble, France. 413, Cambridge University Press, 2014, London Mathematical Society Lecture Note Series, 9781107689497